Per citar aquest document:
Conditions of angelic type in function spaces
Barceló, Miguel
Canela, Miguel A.

Data: 1986
Resum: This paper deals with a class of topological spaces in which α-compactness and compactness coincide and the tightness of a compact subset is less or equal than α, a being an infinite cardinal number. This class is a natural extension of the class of strictly angelic spaces, introduced by W . Govaerts . Sufficient conditions are given for a space of continuous functions to belong to this class, and some results on locally convex spaces are obtained as an application.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 49-57, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_30186_05

9 p, 159.4 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-17, darrera modificació el 2016-06-11

   Favorit i Compartir